# SDR FDKA2010050300097

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 20,607 hours, 19,275 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER SYSTEM 1 INOP IN FLT.  PERFORMED ACFT ELECT POWER RESET & COMPLETE A/P FUNCTION CHECK.
